# SDR USAA2010041390778

- Difficulty date: April 2, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 32,556 hours, 17,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - CRACK ON LEFT SHEAR PLATE BETWEEN FR68 TO FR69.  REPLACED LEFT SHEAR PLATE BETWEEN FR68 TO FR69 IAW A319 SRM 53-41-14.
